# SDR DALA2019091605337

- Difficulty date: September 5, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 54,397 hours, 28,405 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Panel
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

A/C 3102 CLOSED LOG 6195772 FLT/CHK 2971. DOOR CABIN PRESSURE WARNING LIGHT BLINKS INTERMITTENTLY IN FLIGHT ALL CABIN PRESSURE INDICATORS NORMAL. PECTED DOOR 2R LIGHT PANEL. ALL LOOKS GOOD. PRESSURIZED AIRCRAFT PER AMM 05-53. CABIN PRESSURE LIGHT WORKS NORMAL. R/R WARNING LIGHT PANEL 17WN2. PER 52-73. OPS CHECKS NORMAL. OK FOR SVC.
